Alert archive / Michigan / Brisk Wind Advisories in 2011
Brisk Wind Advisory 9, NWS Detroit, MI
NWS Detroit, MI issued this brisk wind advisory at Feb 19, 2011, 9:46 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 9:46 AM EST (14:46 UTC)
- Expired
- Feb 19, 2011, 4:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KDTX 191446 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 946 AM EST SAT FEB 19 2011 ...WINDS WILL SLOWLY SUBSIDE... .COLD NORTHWEST FLOW WILL PERSIST THROUGH EARLY AFTERNOON BEFORE SHIFTING TO THE EAST RATHER QUICKLY. WIND GUSTS TO 40+ KNOTS HAVE BEEN COMMON EARLY THIS MORNING. HIGH PRESSURE WILL BRING MUCH CALMER CONDITIONS LATE IN THE WEEKEND. LHZ361>363-192100- /O.CAN.KDTX.SR.W.0002.000000T0000Z-110219T1500Z/ /O.EXA.KDTX.GL.W.0035.000000T0000Z-110219T2100Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 946 AM EST SAT FEB 19 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 34 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 45 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 15 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 22 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 AM EST SATURDAY. THE STORM WARNING HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LCZ460-LEZ444-192100- /O.CAN.KDTX.GL.W.0035.000000T0000Z-110219T1500Z/ /O.NEW.KDTX.BW.Y.0009.110219T1446Z-110219T2100Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 946 AM EST SAT FEB 19 2011 ...BRISK WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BRISK WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS UP TO 21 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 29 KNOTS. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. && $$ LHZ421-422-192100- /O.CAN.KDTX.GL.W.0035.000000T0000Z-110219T2100Z/ /O.NEW.KDTX.BW.Y.0009.110219T1446Z-110219T2100Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 946 AM EST SAT FEB 19 2011 ...BRISK WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BRISK WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS UP TO 24 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 34 KNOTS. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. && $$ LHZ441>443-462>464-192100- /O.CON.KDTX.GL.W.0035.000000T0000Z-110219T2100Z/ PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 946 AM EST SAT FEB 19 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 32 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 43 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 15 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 22 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 AM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
1 follow-up statement
498 WHUS73 KDTX 192040 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 340 PM EST SAT FEB 19 2011 ...ANOTHER ROUND OF STRONG WINDS ON THE WAY... .BRISK NORTHWEST FLOW IS QUICKLY RELAXING THIS AFTERNOON. LATEST VISIBLE IMAGERY SHOWS THE IMPACT OF THE STRONG WIND EVENT AS THERE IS A MARKED DECREASE IN THE ICE COVER ACROSS PORTIONS OF LAKE HURON - WITH A FEW LARGE PIECES ADVANCING ACROSS THE OPEN WATERS EAST OF THE THUMB. WINDS WILL VEER TO SOUTHEASTERLY AS HIGH PRESSURE MIGRATES THROUGH THE REGION. THE NEXT STORM SYSTEM WILL ADVANCE INTO THE SOUTHERN LAKES REGION LATE SUNDAY AND MONDAY. THE PRESSURE GRADIENT WILL INCREASE SUBSTANTIALLY ALONG THE NORTHERN FLANK OF THE SYSTEM...SETTING THE STAGE FOR STRONG EAST/NORTHEAST WINDS. THE STRONGEST WINDS WILL OCCUR OVER LAKE HURON WHERE THE EXPECTATION OF GALES EXISTS OVERNIGHT SUNDAY NIGHT AND THROUGH MUCH OF THE DAY MONDAY. LHZ361>363-441>443-462>464-200845- /O.EXP.KDTX.GL.W.0035.000000T0000Z-110219T2100Z/ /O.NEW.KDTX.GL.A.0004.110221T0500Z-110222T0000Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 340 PM EST SAT FEB 19 2011 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... ...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * WIND AND WAVES: DURING THE GALE WATCH...EXPECT SUSTAINED WINDS UP TO 32 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 44 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 14 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 20 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 AM EST MONDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 AM EST MONDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LHZ421-422-200845- /O.EXP.KDTX.BW.Y.0009.000000T0000Z-110219T2100Z/ /O.NEW.KDTX.GL.A.0004.110221T0500Z-110222T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 340 PM EST SAT FEB 19 2011 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... ...BRISK WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. * WIND AND WAVES: DURING THE GALE WATCH...EXPECT SUSTAINED WINDS UP TO 29 KNOTS FROM THE NORTHEAST WITH GUSTS UP TO 39 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 14 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 20 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST MONDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 AM EST MONDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LCZ460-LEZ444-192145- /O.EXP.KDTX.BW.Y.0009.000000T0000Z-110219T2100Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 340 PM EST SAT FEB 19 2011 ...BRISK WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE BRISK WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this brisk wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this brisk wind advisory went out at Feb 19, 5:41 AM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 19, 5:41 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
541 AM EST SAT FEB 19 2011
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THIS FORECAST PERIOD. AS HIGH
PRESSURE BUILDS INTO THE AREA TODAY...GUSTY NORTHWEST WINDS AT THE
BEGINNING OF THE FORECAST WILL DECREASE...BECOMING LIGHT/VARIABLE
AFTER 00Z-02Z. PEAK GUSTS FOR THE FIRST FEW HOURS OF THE FORECAST
WILL RANGE IN THE 25-30 KNOT AREA. LATE TONIGHT...WINDS WILL THEN
BECOME EAST/SOUTHEAST IN ADVANCE OF NEXT APPROACHING LOW PRESSURE
WITH HIGHER CLOUDS...AOA 10KFT...THICKENING AS THIS SYSTEM BEGINS
ITS MOVE INTO THE GREAT LAKES/OHIO VALLEY.
&&
.PREV DISCUSSION...ISSUED 311 AM EST SAT FEB 19 2011
SHORT TERM...TODAY
GUSTY NORTHWEST WINDS WILL GRADUALLY DECREASE AS HIGH PRESSURE
BUILDS INTO THE AREA DURING THE DAY. THIS HIGH PRESSURE WILL BRING
COOLER CONDITIONS TO THE AREA WITH HIGHS AROUND 30 OVER THE FAR
NORTHERN CWA...LOWER/MID 30S THROUGH THE I 69/M 59 CORRIDORS AND
MID/UPPER 30S FROM DETROIT SOUTH.
LONG TERM...
A WINTRY MESS SUNDAY AFTERNOON-SUNDAY NIGHT TO IMPACT SOUTHEAST
MICHIGAN. NOT MUCH HAS CHANGED FROM PREVIOUS THINKING. LATEST WATER
VAPOR INDICATES IMPRESSIVE UPPER LEVEL TROUGH ALONG THE WEST
COAST...WITH STRONG PV ANOMALY JUST OFF THE PACIFIC NORTHWEST
COAST...WHICH WILL BE THE MAIN PLAYER AS IT ROUNDS THE BASE OF THE
TROUGH COME SUNDAY MORNING AND HELPS EJECT LEAD UPPER WAVE/JET
STREAK INTO THE UPPER MISSISSIPPI RIVER VALLEY. STRONG/DEEP LAYER
SOUTHWEST FLOW BECOMING ESTABLISHED OVER THE CENTRAL CONUS WILL
TRANSPORT A GOOD DEAL OF MOISTURE (PW VALUES AROUND 1 INCH) TOWARD
THE SOUTHERN GREAT LAKES REGION. STRONG WARM ADVECTION
PATTERN/LOW-MID LEVEL FGEN (VERTICAL AND DEEP AGEOSTROPHIC
CIRCULATION) ADVANCING INTO SOUTHERN LOWER MICHIGAN DURING SUNDAY.
STRONG ASCENT AND WET BULBING/EVAPORATIVE PROCESSES (SURFACE DEW PTS
START OUT LOW) SHOULD RESULT IN SNOW INITIALLY ALL AREAS...BUT 50+
KNOT LOW LEVEL JET (850 MB) WILL EVENTUALLY ALLOW FOR ENOUGH WARM
AIR TO MAKE INROADS TO SUPPORT A CHANGEOVER TO SLEET AND FREEZING
RAIN ACROSS THE SOUTH HALF OF THE CWA...AND PROBABLY A COMPLETE
CHANGEOVER TO RAIN AT THE OHIO BORDER (AFTER A PERIOD OF ICING). A
THUNDERSTORM OR TWO IS EVEN POSSIBLE TOWARD THE OHIO BORDER...AS
SHOWALTER INDICES FALL TOWARD ZERO...AND K INDICES SEEN CLIMBING
INTO THE LOWER 30S.
THE 00Z MODEL CONSENSUS IS FOR THE SURFACE LOW TO TRACK JUST SOUTH
OF THE MICHIGAN BORDER (DUE TO LEAD NORTHERN STREAM TROUGH EXITING
ONTARIO)...WHICH INCREASES CONFIDENCE IN A FROZEN EVENT FOR MAJORITY
OF SOUTHEAST MICHIGAN...AND WILL BE ISSUING A WINTER STORM WATCH
SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. 24 HR MODEL QPF FROM
NAM/GFS/CANADIAN/EUROPEAN VARY...BUT THREE QUARTERS OF AN INCH LOOKS
TO BE CLOSE TO THE MEDIAN VALUE...AS THERE IS NO GETTING AROUND THE
CONVECTIVE ELEMENTS RESULTING IN LOCALLY HIGHER AND LOWER AMOUNTS.
SO...EXPECTATIONS ARE FOR GENERAL 4-8 INCHES OF SNOW NORTH OF
M-59...WITH AMOUNTS TAPERING OFF SOUTH...AS SLEET AND FREEZING
RAIN LOOKS TO BE THE PREDOMINATE PRECIPITATION TYPE....WITH
COMPLETE CHANGEOVER TO RAIN AT THE OHIO BORDER. THE TEMPERATURE
GRADIENT (AS SEEN AT 925 MB LEVEL) IS EXTREME (PROVIDING INHERENT
UNCERTAINTY)...AND PRECIP TYPE MAY BOUNCE AROUND A BIT ALONG THE
I-94 CORRIDOR AS THIS BAROCLINIC ZONE OSCILLATES...EVENTUALLY
SINKING SOUTH OF THE BORDER ON MONDAY AS FIRST WEAKENING LOW ZIPS
EAST. WITH LINGERING 500 MB LOW/TROUGH OVER THE MIDWEST...STILL
WILL NEED TO WATCH LOCATIONS NEAR THE OHIO BORDER MONDAY NIGHT
WHICH MAY GET CLIPPED WITH SNOW AS LOW/INVERTED SURFACE TROUGH
TRACKS EAST THROUGH THE OHIO VALLEY.
MARINE...
WILL MAINTAIN STORM/GALE WARNINGS TODAY WITH THE ONLY CHANGE TO
HEADLINES A DOWNGRADE OF OUTER SAGINAW BAY FROM STORM TO GALE. COLD
NORTHWEST FLOW WILL PERSIST THROUGH 15Z OR SO BEFORE SHIFTING TO THE
EAST RATHER QUICKLY. WIND GUSTS TO 40+ KNOTS HAVE BEEN COMMON EARLY
THIS MORNING...EASILY SUPPORTING GALES...AND WITH PRESQUE ILSE LIGHT
GUSTING AROUND 60 KNOTS AND THE CANADIAN BUOY OVER FAR NORTHERN LAKE
HURON REACHING THE MID/UPPER 40 KNOT RANGE...STORMS REMAIN WARRANTED
AS WELL.
HIGH PRESSURE WILL BRING MUCH CALMER CONDITIONS LATE IN THE WEEKEND
WITH LOW PRESSURE THEN BRING THE CHANCE OF PRECIPITATION LATE SUNDAY
INTO MONDAY...WITH SNOW TO THE NORTH THROUGH MUCH OF LAKE HURON AND
A MIX OR ALL RAIN SOUTH TOWARDS WESTERN LAKE ERIE. STRONG WINDS WILL
ALSO ACCOMPANY THIS SYSTEM...ESPECIALLY OVER LAKE HURON...WHERE
GALES WILL AGAIN BE QUITE POSSIBLE AGAIN BY LATE SUNDAY NIGHT INTO
MONDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...FROM NOON SUNDAY TO 7 AM MONDAY.
LAKE HURON...
STORM WARNING...LHZ361-LHZ362-LHZ363...UNTIL 10 AM SATURDAY.
GALE WARNING...LHZ421-LHZ422-LHZ441-LHZ442-LHZ443-LHZ462-LHZ463-
LHZ464...UNTIL 4 PM SATURDAY.
LAKE ST CLAIR...
GALE WARNING...UNTIL 10 AM SATURDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...UNTIL 10 AM SATURDAY.
&&
AVIATION.....DG
SHORT TERM...DG
LONG TERM....SF
MARINE.......DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Feb 19, 3:42 AM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 342 AM EST SAT FEB 19 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-200915- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 342 AM EST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WATCH IS IN EFFECT SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. REFER TO THE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-200915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 342 AM EST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS IN EFFECT EARLY THIS MORNING. REFER TO THE LASTEST MARINE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361>363-200915- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 342 AM EST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT STORM WARNINGS IN EFFECT EARLY THIS MORNING. REFER TO THE LASTEST MARINE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:17 AM EST | Winter Storm Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 25 hr |
| Feb 19, 3:40 PM EST | Gale Watch | DTX | 12 hr |
Nearby
Brisk Wind Advisories in Michigan, 2011Every brisk wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.